MathSciNet Relay Station
MathSciNet bibliographic data
MR1796821 (2003a:81030) 81Q05 (33C15 81U15)
Negro, J.; Nieto, L. M.; Rosas-Ortiz, O. Confluent hypergeometric equations and related solvable potentials in quantum mechanics. J. Math. Phys. 41 (2000), no. 12, 7964–7996.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement